Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 296, NWS Jackson, MS

June 21, 2020Kemper County, Noxubee County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 21, 2020, 4:31 PM CDT for Kemper County, Noxubee County, Mississippi. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2020, 4:31 PM CDT (21:31 UTC)
Expired
Jun 21, 2020, 5:15 PM CDT
In force
44 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kemper County, MS, Noxubee County, MS

The radar

The Columbus AFB radar (KGWX), 117 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2020-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 302 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2020-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
302 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
1304 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

468 
WUUS54 KJAN 212131
SVRJAN
MSC069-103-212215-
/O.NEW.KJAN.SV.W.0296.200621T2131Z-200621T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
431 PM CDT Sun Jun 21 2020

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Southwestern Noxubee County in east central Mississippi...
  Northwestern Kemper County in east central Mississippi...

* Until 515 PM CDT.

* At 431 PM CDT, a severe thunderstorm was located over Gholson, or
  near Preston, moving east at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Gholson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3287 8882 3298 8879 3298 8860 3282 8863
TIME...MOT...LOC 2131Z 279DEG 9KT 3291 8875 

HAIL...1.00IN
WIND...60MPH
 
$$

DL
3 follow-up statements
140 
WWUS54 KJAN 212146
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
446 PM CDT Sun Jun 21 2020

MSC103-212156-
/O.CAN.KJAN.SV.W.0296.000000T0000Z-200621T2215Z/
Noxubee MS-
446 PM CDT Sun Jun 21 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN NOXUBEE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3282 8863 3287 8882 3293 8880 3293 8861
TIME...MOT...LOC 2146Z 274DEG 12KT 3288 8871 

$$

MSC069-212215-
/O.CON.KJAN.SV.W.0296.000000T0000Z-200621T2215Z/
Kemper MS-
446 PM CDT Sun Jun 21 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHWESTERN KEMPER COUNTY...

At 446 PM CDT, a severe thunderstorm was located near Gholson, or
near Preston, moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northwestern Kemper County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3282 8863 3287 8882 3293 8880 3293 8861
TIME...MOT...LOC 2146Z 274DEG 12KT 3288 8871 

HAIL...1.00IN
WIND...60MPH
 
$$

DL
243 
WWUS54 KJAN 212202
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
502 PM CDT Sun Jun 21 2020

MSC069-212215-
/O.CON.KJAN.SV.W.0296.000000T0000Z-200621T2215Z/
Kemper MS-
502 PM CDT Sun Jun 21 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTH CENTRAL KEMPER COUNTY...

At 501 PM CDT, a severe thunderstorm was located near Gholson, or 9
miles east of Preston, moving east at 10 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of north
central Kemper County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3282 8863 3286 8875 3293 8871 3293 8861
TIME...MOT...LOC 2201Z 279DEG 9KT 3287 8866 

HAIL...<.75IN
WIND...60MPH
 
$$

DL
736 
WWUS54 KJAN 212210
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
510 PM CDT Sun Jun 21 2020

MSC069-212220-
/O.EXP.KJAN.SV.W.0296.000000T0000Z-200621T2215Z/
Kemper MS-
510 PM CDT Sun Jun 21 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL KEMPER COUNTY
WILL EXPIRE AT 515 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.

LAT...LON 3282 8863 3286 8875 3293 8871 3293 8861
TIME...MOT...LOC 2210Z 279DEG 9KT 3287 8863 

$$

DL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:41 PM CDT, 50 minutes earlier.

Area forecast discussion, Jun 21, 3:41 PM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
341 PM CDT Sun Jun 21 2020

.DISCUSSION...
Tonight and Monday...
Strong instability and residual boundaries from previous
convection have resulted in increasing coverage of convection this
afternoon. A few of these storms have already been rather robust.
Damaging wind gusts from wet microbursts are the primary threat
with these storms, though marginally severe hail cannot be ruled
out. Environmental shear is rather weak, so most of these storms
have been short lived, but if a composite outflow develops, one or
two clusters of storms may be able to sustain over a longer
period of time. Activity may persist well into this evening,
especially across the Delta, as an MCV from a remnant convective
complex near the ArkLaTex continues eastward over the next several
hours. HREF PMM 24 hour QPF suggests potential for a localized
band of higher rainfall totals from S AR into NW MS tonight.
Though we won't advertise a flash flood threat in the HWO given
the area of concern is mainly outside of our area, localized flash
flooding isn't out of the question in the Delta.

Any lingering convection should weaken overnight, with low clouds
developing across much of the area through mid-morning. Tonight, yet
another MCS will likely develop upstream across the Southern Plains
pushing eastward overnight. Though this complex will likely weaken
before reaching our area, its remnants may serve as a focusing
mechanism for renewed convection on Monday afternoon. Diurnal
heating will again lead to moderate to strong instability, with some
hints at stronger deep shear than exists today. While confidence is
low in specific timing and evolution, there are enough ingredients
in place to advertise another marginal risk for severe storms. We
should begin to get a better sense of how things will evolve later
on tonight. /DL/

Tomorrow night through Saturday...
Most of the region gets into a summer-like pattern with heat and
humidity...fueling the chances for periodic showers and
thunderstorms throughout the week. An upper low parks just north
of the Great Lakes and weak ridging dominates the Plains. As a
result, flow into the region is split between a more
west/northwesterly pattern in the northern half of the Gulf
States...and a far weaker westerly pattern along the Coast. Weak
surface ridging just to the east sets up south/southwesterly winds
at the surface constantly reinforcing the warm and humid air in
place over the region. Diurnal showers and thunderstorms will be
the rule, with mesoscale influences from convection steering the
short term weather and longevity of any convection into the
overnight hours. Models are having some issues with delineating
between diurnal convection, southerly extent of waves pivoting
around the upper trough, and what looks to be an almost feedback
signal. As a result, the forecast is dominated by chances for
precip at least daily through the end of the week. Given how much
south/southwesterly flow the pattern is signaling, the models are
not varying much in the thermal profile of the midlevels. Forecast
highs and lows are very close to seasonal normals, depending on
the extent of afternoon/early evening precip and cloud cover
limiting the max heat of day. Tuesday and Wednesday are the only
exceptions at this point, a couple degrees below normals due to
precip coverage. /HJS/

&&

.AVIATION...
18Z TAF discussion:
VFR conditions prevail across the majority of the area this
afternoon, though a broken high MVFR deck exists across a portion
of the ArkLaMiss Delta. Coverage of SHRA/TSRA will increase this
afternoon through early this evening, tapering down late tonight.
Brief ceiling/visby reductions are possible in +RA and locally
strong wind gusts are possible. Late tonight into early Monday
morning, MVFR ceilings will develop across much of the region. VFR
conditions are expected to return by mid-morning Monday. /DL/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       71  91  71  87 /  31  57  19  80
Meridian      70  92  71  88 /  30  64  17  78
Vicksburg     73  91  74  87 /  32  52  21  80
Hattiesburg   72  91  71  89 /  21  62  11  77
Natchez       72  88  71  86 /  20  61  11  80
Greenville    73  90  72  84 /  68  46  52  83
Greenwood     72  91  71  84 /  50  54  53  84

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

DL/HJS
Hazardous weather outlook, Jun 21, 3:45 PM CDT, 46 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
345 PM CDT Sun Jun 21 2020

ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>030-032>038-
040>044-047>049-053-059-222045-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Bolivar-Sunflower-Leflore-
Grenada-Carroll-Montgomery-Webster-Clay-Choctaw-Oktibbeha-
Washington-Humphreys-Holmes-Attala-Winston-Issaquena-Sharkey-
Yazoo-Madison MS-Leake-Warren-Hinds-Rankin-Claiborne-Jefferson-
345 PM CDT Sun Jun 21 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and central Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...This evening and again on Monday

Isolated severe thunderstorms are possible through this evening
and again on Monday. Damaging wind gusts will be the primary
concern with these storms, but hail up to the size of quarters
will also be possible.

(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

Isolated severe thunderstorms are again possible on Tuesday.
Damaging wind gusts will be the primary concern with these storms,
but hail up to the size of quarters will also be possible.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Tuesday night.

LAZ026-MSZ031-039-045-046-050-051-054-060-222045-
Concordia-Lowndes-Noxubee-Neshoba-Kemper-Scott-Newton-Copiah-
Adams-
345 PM CDT Sun Jun 21 2020

This hazardous weather outlook is for portions of central
Mississippi and Concordia Parish, Louisiana.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...This evening

Isolated severe thunderstorms are possible through this evening.
Damaging wind gusts will be the primary concern with these storms,
but hail up to the size of quarters will also be possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

Isolated severe thunderstorms are possible on Tuesday. Damaging
wind gusts will be the primary concern with these storms, but hail
up to the size of quarters will also be possible.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
and Tuesday through Tuesday night.

MSZ052-055>058-061>066-072>074-222045-
Lauderdale-Simpson-Smith-Jasper-Clarke-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
345 PM CDT Sun Jun 21 2020

This hazardous weather outlook is for portions of eastern and
southeastern Mississippi.

.DAY ONE...Tonight and Monday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

Isolated severe thunderstorms are possible on Tuesday. Damaging
wind gusts will be the primary concern with these storms, but hail
up to the size of quarters will also be possible.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Tuesday
through Tuesday night.

DL

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Jun 21, 3:52 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Jackson MS
352 PM CDT Sun Jun 21 2020

MSZ030-212115-
Clay MS-
352 PM CDT Sun Jun 21 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLAY COUNTY UNTIL
415 PM CDT...

At 352 PM CDT, Meteorologists were tracking a strong thunderstorm
over Pheba, or 7 miles south of Montpelier, moving northeast at 20
mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern Clay
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3356 8885 3356 8902 3364 8902 3364 8903
      3365 8903 3371 8888
TIME...MOT...LOC 2052Z 243DEG 15KT 3361 8898

TW
Special weather statement, Jun 21, 3:55 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Jackson MS
355 PM CDT Sun Jun 21 2020

ARZ075-MSZ034-212130-
Chicot AR-Washington MS-
355 PM CDT Sun Jun 21 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CHICOT AND
SOUTHWESTERN WASHINGTON COUNTIES UNTIL 430 PM CDT...

At 355 PM CDT, Meteorologists were tracking a strong thunderstorm
over Eudora, moving northeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern Chicot
and southwestern Washington Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3307 9125 3317 9130 3326 9111 3310 9102
TIME...MOT...LOC 2055Z 243DEG 15KT 3312 9121

TW
Special weather statement, Jun 21, 3:58 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Jackson MS
358 PM CDT Sun Jun 21 2020

LAZ015-023-212130-
Richland LA-Franklin LA-
358 PM CDT Sun Jun 21 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RICHLAND AND WEST
CENTRAL FRANKLIN PARISHES UNTIL 430 PM CDT...

At 358 PM CDT, Meteorologists were tracking a strong thunderstorm
over Liddieville, or 8 miles west of Winnsboro, moving northeast at
15 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Winnsboro around 420 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3224 9191 3216 9167 3203 9182 3207 9193
      3208 9191 3208 9190 3209 9190 3209 9187
      3212 9187 3213 9188 3212 9188 3214 9190
      3216 9189 3217 9194
TIME...MOT...LOC 2058Z 209DEG 13KT 3211 9186

TW
Special weather statement, Jun 21, 4:00 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Jackson MS
400 PM CDT Sun Jun 21 2020

MSZ045-212130-
Neshoba MS-
400 PM CDT Sun Jun 21 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NESHOBA COUNTY
UNTIL 430 PM CDT...

At 400 PM CDT, Meteorologists were tracking a strong thunderstorm
near Stallo, or 9 miles northeast of Edinburg, moving east at 10 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northwestern
Neshoba County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3282 8910 3284 8930 3293 8930 3293 8912
TIME...MOT...LOC 2100Z 276DEG 8KT 3290 8922

TW
Special weather statement, Jun 21, 4:26 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
426 PM CDT Sun Jun 21 2020

ARZ075-212200-
Chicot AR-
426 PM CDT Sun Jun 21 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CHICOT COUNTY UNTIL
500 PM CDT...

At 426 PM CDT, Meteorologists were tracking a strong thunderstorm
near Eudora, moving northeast at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Eudora around 445 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3316 9127 3308 9122 3309 9118 3300 9126
      3301 9146 3302 9145
TIME...MOT...LOC 2126Z 236DEG 11KT 3306 9129

TW
Special weather statement, Jun 21, 4:26 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
426 PM CDT Sun Jun 21 2020

MSZ039-046-212215-
Kemper MS-Noxubee MS-
426 PM CDT Sun Jun 21 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NOXUBEE AND
NORTHWESTERN KEMPER COUNTIES THROUGH 515 PM CDT...

At 425 PM CDT, Meteorologists were tracking a strong thunderstorm
over Gholson, or near Preston, moving east at 10 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Gholson and Shuqualak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3282 8858 3286 8883 3293 8882 3293 8881
      3297 8881 3307 8880 3303 8856
TIME...MOT...LOC 2125Z 279DEG 9KT 3291 8875

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 2:22 AM CDTSpecial Weather StatementJANWashington23 min
Jun 21, 3:18 AM CDTSpecial Weather StatementJANWashington42 min
Jun 21, 4:50 AM CDTSpecial Weather StatementJANWashington25 min
Jun 21, 1:51 PM CDTSpecial Weather StatementJANLowndes39 min
Jun 21, 2:33 PM CDTSpecial Weather StatementJANBolivar42 min
Jun 21, 2:40 PM CDTSpecial Weather StatementJANOktibbeha35 min
Jun 21, 3:01 PM CDTSevere Thunderstorm WarningJANBolivar44 min
Jun 21, 3:15 PM CDTSpecial Weather StatementJANSunflower30 min
Jun 21, 3:24 PM CDTSevere Thunderstorm WarningJANLeflore, Sunflower37 min
Jun 21, 3:35 PM CDTSpecial Weather StatementJANOktibbeha25 min
Jun 21, 3:50 PM CDTSpecial Weather StatementJANBolivar25 min
Jun 21, 3:51 PM CDTSpecial Weather StatementJANSunflower24 min
Jun 21, 3:52 PM CDTSpecial Weather StatementJANClay23 min
Jun 21, 4:00 PM CDTSpecial Weather StatementJANNeshoba30 min
Jun 21, 4:03 PM CDTSevere Thunderstorm WarningJANWashington42 min
Jun 21, 4:32 PM CDTSevere Thunderstorm WarningJANWashington23 min
Jun 21, 4:35 PM CDTSpecial Weather StatementJANNeshoba40 min
Jun 21, 4:38 PM CDTSpecial Weather StatementJANOktibbeha52 min
Jun 21, 4:38 PM CDTSevere Thunderstorm WarningJANWashington37 min
Jun 21, 4:39 PM CDTSpecial Weather StatementJANChoctaw36 min
Jun 21, 4:41 PM CDTSpecial Weather StatementJANCoahoma34 min
Jun 21, 4:47 PM CDTSpecial Weather StatementJANHolmes28 min
Jun 21, 4:49 PM CDTSpecial Weather StatementJANSharkey26 min
Jun 21, 4:52 PM CDTSevere Thunderstorm WarningJANSharkey42 min
Jun 21, 5:03 PM CDTSpecial Weather StatementJANHumphreys27 min
Jun 21, 5:17 PM CDTSpecial Weather StatementJANWashington43 min
Jun 21, 5:25 PM CDTSpecial Weather StatementJANIssaquena35 min
Jun 21, 5:33 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys25 min
Jun 21, 5:43 PM CDTSpecial Weather StatementJANHolmes32 min
Jun 21, 5:48 PM CDTSpecial Weather StatementJANIssaquena27 min
Jun 21, 6:06 PM CDTSpecial Weather StatementJANHolmes24 min
Jun 21, 6:12 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey48 min
Jun 21, 6:15 PM CDTSpecial Weather StatementJANAttala45 min
Jun 21, 6:31 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren, Yazoo44 min
Jun 21, 6:51 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Madison39 min
Jun 21, 6:52 PM CDTSpecial Weather StatementJANHinds23 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.